I am concerned - should I take it? It is for 2.5ml
Well of course you should take it. If your doctor prescribed it you need it. Amlodipine Besylate is just one of a total of NINE drugs I take for my HBP. It took several months to become accustomed to having lower BP. Dizzyness, fainting spells, no energy, but finally my body grew accustomed to them and I'm doing much better. Life is not always a bed of roses, we have to do what we have to do to stay alive. Listen to your doctor, and realize that it may take some time to feel better again.
Take it if the Doctor told you to.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2010 • 1 answer
Updated 7 Sep 2015 • 5 answers
Updated 18 Sep 2013 • 1 answer
Updated 5 Feb 2017 • 2 answers
Updated 6 Sep 2017 • 1 answer